# SDR DLL14962780

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Oil Leak
- Location: Nr 1 Engine
- Part time: 17,418 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AFTER T/O, NR 1 ENG LOST ALL OIL QUANTITY.  ENGINE WAS SHUTDOWN IAW POM AND RETURNED TO MCO WITHOUT FURTHER INCIDENT.  ENGINE INFLIGHT SHUTDOWN REPORT COMPLETED AND PLACED IN LOGBOOK.  ALSO, REPORT FAX TO ENGINE ANALYST.  REPLACED 06 HIGH SPEED GEARBOX ON ROUTINE CARD DECK.  PERFORMED PFHB TEST 1, 3, 9, 16, 20 AND 13, ALL CHECKS NORMAL.
